# SDR USAA2013030800009

- Difficulty date: March 7, 2013
- Submitted: March 8, 2013
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- Aircraft time: 62,069 hours, 41,269 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE EXIT SIGN, ROW 11 A/C LEFT LOWER SEAT, NEEDS TO BE RE-ATTACHED.  MAINTENANCE RE-INSTALLED LENS COVER. CHECKS OK.
